# SDR ABXA9700574

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47148
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 99581938
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE PYLON ANGLE DOUBLER JUST AFT OF THER 13TH STAGE BLEED DUCT WAS FOUND CRACKED.  THE DOUBLER WAS REPLACED IAW DC9 SRM 51-30-5.
